- -

Tensor Characterizations of Summing Polynomials

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Tensor Characterizations of Summing Polynomials

Show simple item record

Files in this item

dc.contributor.author Achour, D. es_ES
dc.contributor.author Alouani, A. es_ES
dc.contributor.author Rueda, P. es_ES
dc.contributor.author Sánchez Pérez, Enrique Alfonso es_ES
dc.date.accessioned 2019-09-11T20:01:17Z
dc.date.available 2019-09-11T20:01:17Z
dc.date.issued 2018 es_ES
dc.identifier.issn 1660-5446 es_ES
dc.identifier.uri http://hdl.handle.net/10251/125576
dc.description.abstract [EN] Operators T that belong to some summing operator ideal, can be characterized by means of the continuity of an associated tensor operator T that is de¿ned between tensor products of sequences spaces. In this paper we provide a unifying treatment of these tensor product characterizations of summing operators. We work in the more general frame provided by homogeneous polynomials, where an associated ¿ten-sor¿ polynomial ¿which plays the role of T ¿, needs to be determined ¿rst. Examples of applications are shown. es_ES
dc.description.sponsorship The third and fourth authors acknowledge with thanks the Ministerio de Economia, Industria y Competitividad and FEDER Grant MTM2016-77054-C2-1-P. The authors thank the referee for his valuable suggestions that improved the final presentation of the paper. es_ES
dc.language Inglés es_ES
dc.publisher Springer-Verlag es_ES
dc.relation MINECO/MTM2016-77054-C2-1-P es_ES
dc.relation.ispartof Mediterranean Journal of Mathematics es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Homogeneous polynomial es_ES
dc.subject Summing operator es_ES
dc.subject P-nuclear operator es_ES
dc.subject Tensor norm es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Tensor Characterizations of Summing Polynomials es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1007/s00009-018-1175-z es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Achour, D.; Alouani, A.; Rueda, P.; Sánchez Pérez, EA. (2018). Tensor Characterizations of Summing Polynomials. Mediterranean Journal of Mathematics. 15(3):127-139. https://doi.org/10.1007/s00009-018-1175-z es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://doi.org/10.1007/s00009-018-1175-z es_ES
dc.description.upvformatpinicio 127 es_ES
dc.description.upvformatpfin 139 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 15 es_ES
dc.description.issue 3 es_ES
dc.relation.pasarela 373850 es_ES
dc.contributor.funder Ministerio de Economía y Competitividad es_ES
dc.relation.references Achour, D.: Multilinear extensions of absolutely (p;q;r)-summing operators. Rend. Circ. Mat. Palermo (2) 60(3), 337–350 (2011) es_ES
dc.relation.references Achour, D., Alouani, A.: On multilinear generalizations of the concept of nuclear operators. Colloq. Math. 120(1), 85–102 (2010) es_ES
dc.relation.references Achour, D., Saadi, K.: A polynomial characterization of Hilbert spaces. Collectanea. Math. 61(3), 291–301 (2010) es_ES
dc.relation.references Aron, R.M., Rueda, P.: p-Compact homogeneous polynomials from an ideal point of view. Function spaces in modern analysis, Contemp. Math., vol. 547. American Mathematical Society, Providence, RI, pp. 61–71 (2011) es_ES
dc.relation.references Botelho, G.: Ideals of polynomials generated by weakly compact operators. Note di Mat. 25, 69–102 (2005) es_ES
dc.relation.references Botelho, G.: Type, cotype and generalized Rademacher functions. Rocky Mt. J. Math. 28, 1227–1250 (1998) es_ES
dc.relation.references Botelho, G., Campos, J.: On the transformation of vector-valued sequences by linear and multilinear operators. Monatsh. Math. 183(2017), 415–435 (2015) es_ES
dc.relation.references Botelho, G., Campos, J., Santos, J.: Operator ideals related to absolutely summing and Cohen strongly summing operators. Pac. J. Math. 287, 1–17 (2017) es_ES
dc.relation.references Botelho, G., Pellegrino, D., Rueda, P.: Preduals of spaces of homogeneous polynomials on $$L_p$$ L p -spaces. Linear Multilinear Algebra 60(5), 565–571 (2012) es_ES
dc.relation.references Botelho, G., Pellegrino, D., Rueda, P.: Dominated polynomials on infinite dimensional spaces. Proc. Am. Math. Soc. 138(1), 209–216 (2010) es_ES
dc.relation.references Botelho, G., Pellegrino, D., Rueda, P.: Pietsch’s factorization theorem for dominated polynomials. J. Funct. Anal. 243(1), 257–269 (2007) es_ES
dc.relation.references Çalişkan, E., Pellegrino, D.M.: On the multilinear generalizations of the concept of absolutely summing operators. Rocky Mt. J. Math. 37(4), 1137–1154 (2007) es_ES
dc.relation.references Çalişkan, E., Rueda, P.: On distinguished polynomials and their projections. Ann. Acad. Sci. Fenn. Math. 37, 595–603 (2012) es_ES
dc.relation.references Cilia, R., Gutiérrez, J.: Dominated, diagonal polynomials on $$\ell _p$$ ℓ p spaces. Arch. Math. 84, 421–431 (2005) es_ES
dc.relation.references Cohen, J.S.: Absolutely p-summing, p-nuclear operators and their conjugates. Math. Ann. 201, 177–200 (1973) es_ES
dc.relation.references Defant, A., Floret, K.: Tensor norms and operator ideals. North-Holland Mathematics Studies, vol. 176. North-Holland Publishing Co., Amsterdam (1993) es_ES
dc.relation.references Diestel, J., Jarchow, H., Tonge, A.:, Absolutely summing operators. Cambridge Studies in Advanced Mathematics, vol. 43. Cambridge University Press, Cambridge (1995) es_ES
dc.relation.references Dimant, V.: Strongly p-summing multilinear operators. J. Math. Anal. Appl. 278, 182–193 (2003) es_ES
dc.relation.references Matos, M., Floret, K.: Application of a Khintchine inequality to holomorphic mappings. Math. Nachr. 176, 65–72 (1995) es_ES
dc.relation.references Mujica, J.: Complex Analysis in Banach spaces. Dover Publications Inc., New York (2010) es_ES
dc.relation.references Pérez-García, D.: Comparing different classes of absolutely summing multilinear operators. Arch. Math. 85, 258–267 (2005) es_ES
dc.relation.references Pellegrino, D., Rueda, P., Sánchez-Pérez, E.A.: Surveying the spirit of absolute summability on multilinear operators and homogeneous polynomials. Rev. R. Acad. Cienc. Exactas Fs. Nat. Ser. A Math. RACSAM 110(1), 285–302 (2016) es_ES
dc.relation.references Pietsch, A.: Operator ideals. North-Holland Mathematical Library, vol. 20. North-Holland Publishing Co, Amsterdam-New York (1980) es_ES
dc.relation.references Rueda, P., Sánchez-Pérez, E.A.: Factorization of p-dominated polynomials through $$L_p$$ L p -spaces. Mich. Math. J. 63(2), 345–353 (2014) es_ES
dc.relation.references Rueda, P., Sánchez-Pérez, E.A., Tallab, A.: Traced tensor norms and multiple summing multilinear operators. Linear Multilinear Algebra 65(4), 768–786 (2017) es_ES


This item appears in the following Collection(s)

Show simple item record